Skip to content
My WebMD Sign In, Sign Up
Prostate pain following radiation
avatar
An_248855 posted:
My husband had prostate cancer. His prostate was removed robotically and radiation treatments followed for 6 weeks. Following radiation, he began to have pain in his groin area radiating up to his lower back. This has been going on now for almost a year. His doctors seem to think this will get better with time but it pains me to see him in such pain. Has anyone else had this problem following surgery and radiation?? and if so, what did you do to aleviate the pain. We have tried Tylenol, Advil and Alleve as well as prescription pain killers and nothing seems to help. Any suggestions would be appreciated.
Reply
 
avatar
RichardA responded:
Not having prostate removed but I will start IMRT 8 Jan 2013. Will be able to comment on my experience after 8 weeks. I pray that your husband is recovering and cancer free.
 
avatar
jameshodge responded:
Your doctors will know best but while you wait, you could try taking natural prostate supplements. They might alleviate the pain to some extent. Reading Super Beta Prostate testimonials makes it look like a promising option. All the best to you both.


Featuring Experts

Basir Tareen, MD, is a board certified urologist who completed his residency at North Eastern Ohio University followed by a prestigious fellowship in ...More

Helpful Tips

Recovery of Erectile Function after Radical ProstatectomyExpert
Patients will often ask me if there is anything they can do to improve erectile function after radical prostatectomy. In general, I tell ... More
Was this Helpful?
15 of 18 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center